On Measurability and Measures of Sets and Functions in R


On Measurability and Measures of Sets and Functions in R

Abubakar M. Gadu, Tasiu A. Yusuf

Abubakar M. Gadu, Tasiu A. Yusuf "On Measurability and Measures of Sets and Functions in R" Published in International Journal of Trend in Research and Development (IJTRD), ISSN: 2394-9333, Volume-6 | Issue-1 , February 2019, URL: http://www.ijtrd.com/papers/IJTRD19202.pdf

In this paper, we analyse the concept of measurability of sets of real numbers, with the meaning of measures of specific sets. The measurability of a function follows from the measurability of the domain.

Sets and Functions


Volume-6 | Issue-1 , February 2019

2394-9333

IJTRD19202